MathSciNet Relay Station
MathSciNet bibliographic data
MR940660 (89k:35065) 35J10 (35P05 47F05)
Orochko, Yu. B. The hyperbolic equation method in the theory of operators of Schrödinger type with locally integrable potential. (Russian) Uspekhi Mat. Nauk 43 (1988), no. 2(260), 43--86, 230; translation in Russian Math. Surveys 43 (1988), no. 2, 51–102
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement